69088members
362928posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Bloodshot eye

Highlighted
Member

Bloodshot eye

Hi I have just started my treatment of Letrozole and last night noticed that left eye was very red bloodshot anyone else had this problem I have secondary breast cancer it's been just over three weeks since had lump and all lymph nodes removed from left side so all of this is still new to me 

1 REPLY 1
Highlighted
Community Champion

Hi

Sorry you haven’t had a reply yet, it’s a,ways a worrying time when you start new treatments and especially when you are newly diagnosed. I don’t think, from what I can remember from the leaflet that comes with letrozole, that this is a known side effect. However you should contact your oncology team if you have any worries or side effects that worry you. It could be something to do with your recent operation or something completely unrelated. I hope you get some answers to put your mind at rest. You don’t say where your secondary BC is but if you have any concerned or want to pick our brains about it then please do, we have a lot of experience between us all. We tend to join in the ‘Bone mets please join in’ thread whether we have bone mets or not so you can always add a post on there and someone will usually pick it up and help if they can.

Nicky x